MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LINER,SEMI-RIGID,1000CC,100EA/CS

Medline Industries, LP MEDLINE; LINER,SEMI-RIGID,1000CC,100EA/CS
Catalog Number OR510
Medical Device Problem Codes Difficult to Open or Close (2921); Gas/Air Leak (2946)
Health Effect - Clinical Code Nail disorder (4897)
Date of Event 02/20/2025
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
LINER,SEMI-RIGID,1000CC,100EA/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50734075
Report Number1417592-2026-36985
Device Sequence Number18791429
Product Code KDQ
UDI-Device Identifier10884389968079
UDI-Public10884389968079
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOR510
Device Lot Number93024075329C
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown